# SDR TIMA202212232015

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N239AL
- Make and model: Beech 99
- Aircraft serial: U239
- Aircraft time: 30,118 hours, 45,567 cycles
- Engine: Pwa PT6A36
- Engine time: 26,007 hours, 34,745 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED DENVER. EVERY INDIRECTION ON TAKEOFF & CLIMB WAS NORMAL UNTIL 10 MINUTES INTO CRUISE AT 16,000FT, WHEN TORQUE GAUGE BECAME ERRATIC,  PILOT WATCHED GAUGE FOR ABOUT A MINUTE &  TAPPED GAUGE A FEW TIMES TO CHECK IF IT WAS GETTING STUCK.  THE LOW OIL PRESSURE LIGHT CAME ON FOR LT ENGINE.  PRESSURE ON ENGINE WAS 50PSI.  DECIDED TO RETURN TO DIA , ADVICED ATC NEEDED TO RETURN BUT DID NOT DECLARE AN EMERGENCY. LANDED WITHOUT INCIDENT. ENTIRE WAY BACK, THE ENGINE CONTINUED TO LOSE OIL PRESSURE DOWN TO BELOW REDLINE  ENGINE WAS OPERATING NORMALLY & FELT PERFECTLY NORMAL WITH NO INDICATIONS THAT WOULD SUGGEST A FAILURE. ELECTED TO KEEP THE ENGINE RUN. ONCE SAFELY ON THE GROUND,  SHUTDOWN ENG AND TAXIED TO RAMP.
